# SDR USAABB03142

- Difficulty date: August 18, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 111101020714
- Condition: Failed
- Location: A/C System
- Part time: 31,173 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM LAS TO PHL, CREW RECEIVED AN EICAS MESSAGE FOR STANDBY INVERTER AND THE FILGHT ATTENDANT REPORTED AN ELECTRICAL ODOR IN THE CABIN.  FLIGHT DIVERTED TO MCI AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CONFIRMED STATIC INVERTER WAS SOURCE OF ODOR IN THE CABIN.  REMOVED AND REPLACED STATIC INVERTER PER MM 24-33-03.  CLEARED EICAS STATUS MESSAGE.  OPERATIONAL CHECK GOOD.  (M)
